# SDR UPS07M51261

- Difficulty date: October 8, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 60,105 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HOR STAB NR 36 BARREL NUT HOLE FOUND CORRODED.  CORROSION AT BARREL NUT BORE REMOVED PER SRM 51-21-01 V.2.R35.  BARREL NUT BORE REAM FURTHER TO 2.586" DIA & BOTTOM MACHINE DOWN TO 0.075" PER EN168 9-07.  BARREL NUT BORE BOTTOM & BLEND OUT PERIPHERY RADIUS, SMOOTHEN & PROTECTED PER SRM 51-21-01V.2R.35.  REP SLEEVE BUSHING FAB & PROTECTED PER EO MD1 1-5510-19409-L.  REP C/OUT AT NR 36RT BORE IS ACCEPTABLE PER EN1689-07.
